# SDR ZYWA100174

- Difficulty date: July 7, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmission
- Part number: 53408
- Part serial: 1620
- Condition: Fluctuates
- Location: Nr 1 Engine
- Part time: 982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUCTUATES.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER.
